# SDR SIMA20180223002

- Difficulty date: February 23, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 35,127 hours, 30,456 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN ALTITUDE WARNING FOR AUTO PRESSURE CONTROLLLER FAILED.   COULD NOT PERFORM THE FUNCTIONALTEST IN AUTO MODE TO CHECK FOR FAILURE CODE TO DISPLAY ON DIGITAL CONROLLER IAW FIM 21-31-00-801-A.   PERFORMED OPS CHECK OF AUTO AND MANUAL MODES OF PRESSURIZATION CONTROL SYSTEM IAW AMM 21-31-00.  OPS CHECKED GOOD.
